# SDR CALA2025022402421

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N17589
- Make and model: Boeing 737-9
- Aircraft serial: 67740
- Aircraft time: 120 hours, 45 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD SLIDE EMERGENCY LIGHT INOP. REPLACED LH FWD SLIDE EMERGENCY LIGHT IAW AMM.TASK 33-51-04-960-801. OPS TEST GOOD.
